On the Information Dimension of Stochastic Processes

Bernhard C. Geiger, Tobias Koch

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)6496-6518
JournalIEEE transactions on information theory
Volume65
Issue number10
DOIs
Publication statusPublished - Oct 2019

Cite this

On the Information Dimension of Stochastic Processes. / Geiger, Bernhard C.; Koch, Tobias.

In: IEEE transactions on information theory, Vol. 65, No. 10, 10.2019, p. 6496-6518.

Research output: Contribution to journalArticleResearchpeer-review

@article{22f7e51f29bd400e9669665b8d3f1e04,
title = "On the Information Dimension of Stochastic Processes",
author = "Geiger, {Bernhard C.} and Tobias Koch",
year = "2019",
month = "10",
doi = "10.1109/TIT.2019.2922186",
language = "English",
volume = "65",
pages = "6496--6518",
journal = "IEEE transactions on information theory",
issn = "0018-9448",
publisher = "Institute of Electrical and Electronics Engineers",
number = "10",

}

TY - JOUR

T1 - On the Information Dimension of Stochastic Processes

AU - Geiger, Bernhard C.

AU - Koch, Tobias

PY - 2019/10

Y1 - 2019/10

UR - https://doi.org/10.1109/TIT.2019.2922186

U2 - 10.1109/TIT.2019.2922186

DO - 10.1109/TIT.2019.2922186

M3 - Article

VL - 65

SP - 6496

EP - 6518

JO - IEEE transactions on information theory

JF - IEEE transactions on information theory

SN - 0018-9448

IS - 10

ER -